# SDR SWAA2021042864301

- Difficulty date: April 3, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR PLATE LOC ORSS 261 LOWER SURFACE AT LT WING (1 EA) / REPLACED PLATE REAR SPAR LOC ORSS261 LOWER SURFACE AT LT WING IAW B737-700 SRM 51-40-02 DWG 115A2001 REV A
